# SDR ASAA0510170

- Difficulty date: June 14, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 655077367
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND LEFT WING RIB BETWEEN AILERON AND FORE FLAP T/E ANGLE SUPPORT CHANNEL HAS WEAR DAMAGE.  REMOVED AND REPLACED SUPPORT ANGLE IAW B737-200 SRM.  (M)
